# SDR CA130314011

- Difficulty date: February 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 10,717 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 35,115 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE RT ENGINE TORQUE AND FUEL FLOW INDICATORS BEGAN FLUCTUATING, WITH A RISE IN ITT.  BY THE TIME THE CAPTAIN CALLED, ALL INDICATIONS HAD REVERTED TO NORMAL AND HE REPORTED THAT THE FLUCTUATIONS LASTED UNDER 2 MINUTES.  THE CAPTAIN REQUESTED TO RETURN TO BASE.  PERMISSION WAS GRANTED AND THE ACFT RETURNED TO BASE WITHOUT ANY ALERTS.  MAINTENANCE, EXTENSIVE TROUBLESHOOTING, 1. REPLACED EECU.  REPLACED MFCU.  INSPECTED AND CLEANED CONNECTORS ON EECU, TSCU AND MFCU.  INSPECTED AND CLEANED CONNECTORS ON PCU AND TESTED THE PROP SYNC SYSTEM.  TORQUE INDICATION SYSTEM TESTED IAW TROUBLESHOOTING FLOW CHART. IBV TORQUE MOTOR REPLACED.  P3 AND PY SENSE LINES INSPECTED AND CLEANED AND RESECURED.  LP FUEL FILTER REPLACED.  GROUND RUNS CONDUCTED SUCCESSFULLY.  A CHECK FLIGHT WAS CONDUCTED AND ENGINES PERFORMED NORMALLY WITH NO FLUCTUATIONS.  A SECOND CHECK FLIGHT HAS BEEN SCHEDULED, BUT DELAYED BECAUSE OF BAD WEATHER.  MAINTENANCE WILL ONLY RELEASE ACFT AFTER A SECOND CHECK FLIGHT HAS BEEN CONDUCTED WITH NO FLUCTUATION OF INDICATORS. 13.  ACFT IN MANUAL MODE.  NO REOCCURRENCE.  ROOT CAUSE UNKNOWN, TROUBLESHOOTING ON-GOING.
